While using the birth control Tri-Sprintec, is it common to have severe mood swing like irritibility and sensitivity?
I have only used it for 10 days so far.
Although I couldn't find any side effect that involved Mood Swings or Irritability, I have however heard of this from other people taking this medication. I would recommend calling your doctor and see what he or she thinks you should do. You could also call your pharmacist and see what they think, they usually love answering questions like that. Hope this helps and I hope you start feeling better soon!
- Tri-Sprintec Information for Consumers
- Tri-Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tri-Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Feb 2011 • 1 answer
Posted 26 Jan 2013 • 2 answers
Posted 18 Mar 2013 • 3 answers
I was taking tri sprintec for 2 1/2 weeks and took an active pill 5 hours late...a week later I had?
Posted 13 Dec 2013 • 1 answer
Posted 29 Nov 2014 • 1 answer